# SDR ASOA201101312

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 22,343 hours, 15,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTREMELY HARD TO OPEN.  PERFORMED OPS TEST OF PAX DOOR IAW AMM 52-11-00.  OPS TEST GOOD NO DEFECTS NOTED.
